# SDR UIEA200600137

- Difficulty date: June 16, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- Aircraft time: 93,737 hours, 18,792 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Part number: 65B6018023
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O THE LEFT WING GEAR WOULD NOT RETRACT.  R&R LT WING GEAR WHEEL WELL DOOR RADIUS ROD AS PER AMM 32-12-00.  R&R FWD RADIUS ROD ASSY AS PER AMM 32-12-00.  R&R FWD RADIUS ROD ASSY AS PER AMM 32-12-00.  R&R FWD RADIUS ROD ASSY AS PER AMM 32-12-00.  R&R SUPPORT, INSTL FWD RADIUS AS PER AMM 32-12-00.  R&R ROD ASSY AS PER AMM 32-12-00.  R&R BUMPER, INSTL AFT WHEEL WELL MLG TRUCK LT AS PER SRM 51-30-02.
